RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 677–687 (Mi de7146)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Elliptic inequalities for thin elastic bodies with a small friction coefficient

S. A. Nazarov

Leningrad State University

Full text: PDF file (1505 kB)

English version:
Differential Equations, 1990, 26:4, 498–507

Bibliographic databases:
UDC: 517.95
Received: 25.04.1988

Citation: S. A. Nazarov, “Elliptic inequalities for thin elastic bodies with a small friction coefficient”, Differ. Uravn., 26:4 (1990), 677–687; Differ. Equ., 26:4 (1990), 498–507

Citation in format AMSBIB
\Bibitem{Naz90}
\by S.~A.~Nazarov
\paper Elliptic inequalities for thin elastic bodies with a small friction coefficient
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 677--687
\mathnet{http://mi.mathnet.ru/de7146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061450}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 498--507


Linking options:
  • http://mi.mathnet.ru/eng/de7146
  • http://mi.mathnet.ru/eng/de/v26/i4/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Argatov, S. A. Nazarov, “Asymptotic solution of the Signorini problem with an obstacle on a thin elongated set”, Sb. Math., 187:10 (1996), 1411–1442  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019